# SDR DL733961361

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306WA
- Make and model: Boeing 737347
- Aircraft serial: 23347
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: PA65457914AR
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 10A PSGR CABIN WINDOW HAS SEVERAL CIRCULAR CRACKS ON OUTER WINDOW.  WINDOW CRACKED AT SEAT 10F DURING PRESSURE CK FOR BROKEN WINDOW AT 10A.  CABIN WAS PRESSURIZED TO 4.2 PSI, CABIN RATE OF CLIMB UP AND DOWN NEVER EXCEEDED 1,000 FPM.
